Continuity of Functions with Finitely Many Discontinuities of the Same Type Repaired by Iteration

Xiao Hua LIU, Shi Chao LUO

PDF(734 KB)
Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (1) : 123-146. DOI: 10.12386/A20220010

Continuity of Functions with Finitely Many Discontinuities of the Same Type Repaired by Iteration

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 65(1): 123-146 https://doi.org/10.12386/A20220010

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(734 KB)

Accesses

Citation

Detail

Sections
Recommended

/